期刊文献+

CONTINUOUS TIME RANDOM WALKS ON FRACTALS:RIGOROUS RESULTS

下载PDF
导出
摘要 Continuous time random walk on fractals is studied.Asymptotic forms of<r^(2)(t)>,S(t)and P(t)are obtained rigorously by the generalized Blackwell theorem,where<r^(2)(t)>is the mean-square displacement,S(t)the number of distinct sites visited in time t,and P(t)the probability of return at time t.The spatial disorder turns out to be predominant for long time.
作者 WEN Chao LIU Fusui 文超;刘福绥(Department of Applied Mathematics-Physics,Northern Jiaotong University,Beijing;Department of Physics,Peking University,Beijing)
出处 《Chinese Physics Letters》 SCIE CAS 1986年第2期93-95,共3页 中国物理快报(英文版)
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部